# SDR 07FDEA04291

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53810189
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY CORROSION ON SKIN PANEL BETWEEN FRAME 39-40, STGR 28-33 RT.  REPAIR PERFORMED BY BLEND OUT CORROSION IAW TD 942.038560/011/2005 ISSUE A AND TD 942.038560/047/2005 ISSUE A.  CONTAINING ALL IN EA 6-5314-82934, APPROVED BY RAS/AS/0153/2005 ISSUE A.
